# SDR SWAA2022022300939

- Difficulty date: October 3, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 48,582 hours, 28,570 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT FWD CORNER THRESHOLD HAS 2 EACH CRACKS / WELD REPAIR ACCOMPLISHED UNDER BACK SHOP WORK ORDER 38368-8300-0001 IAW SOUTHWEST EA NO: 1-A53-2076 REF: 11
